Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

177 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Is dizzyness a side effect of taking antibiotics?

Answered by
Dr.
Dr. Shafi Ullah Khan

General & Family Physician

Practicing since :2012

Answered : 3614 Questions

default
Posted on Mon, 18 Aug 2014 in General Health
Question: 4 weeks ago I had surgery to remove melanoma. I ended up with 10 staples in my leg. I just got the staples out last week, and since then it has become infected, and very painful. My doctor prescribed Bactrin, and 3 days later, it's still infected. I went to Urgent Care and they gave me a shot of antibiotics.... that was 2 days ago. Since then, I've been getting really dizzy and have to lay down. Is this a sign that the infection is still in my body?
doctor
Answered by Dr. Shafi Ullah Khan 3 hours later
Brief Answer:
Not a sign a common adverse effect

Detailed Answer:
Thank you for asking
Vertigo and dizziness are more of an adverse effect than a sign of an infection. Procedures and antibiotics are very likely to cause dizziness which self resolves.
Now the staple wound got a little infected. No worries.you already are on antibiotics. Keep the wound clean and dress it regularly.aplly bandages and bactrin on the wound. You will be good as new soon.
Take some antivert or any anti vertigo medication you can get over the counter.
You will be fine. Just relax.
I hope it helps. Take good care of yourself and don't forget to close the discussion please.
May the odds be ever in your favour.
Regards XXXXXXX

Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Diseases and Conditions ,  
Drug/Medication

Recent questions on  Melanoma

doctor1 MD

I have petechial rash on my inner thighs and am having a lot of join pain in my hips and knees. What could cause this? I am a 68 year old female who has had colon cancer and melanoma of the left eye both have been treated and arrested. I have also been have approx. yearly injection in the left hip for bursitus pain.

doctor1 MD

I have petechial rash on my inner thighs and am having a lot of join pain in my hips and knees. What could cause this? I am a 68 year old female who has had colon cancer and melanoma of the left eye both have been treated and arrested. I have also been have approx. yearly injection in the left hip for bursitus pain.

doctor1 MD

in 2008 had stage 2 3 melanoma. had op on back and neck and under left arm, neck and arm were because it had spread to the lymph nodes and they removed one in neck and underarm. my back was 1 mm. have had regular revisions. now have spreading colour on my nose and another op I had under my eye to remove a changing colour, 12 stitches, has come through again. have severe nausea and dizzy...have also developed very painful muscle pain in neck and left side.....need injections for pain and am receing severe migraines nearly on a daily basis, am I to prepare myself for bad news

doctor1 MD

10 years ago I got sun poisoning from second degree sunburns. I just found out last year Melanoma runs in my family on my father's side. He had it as did his mother. I'm extremely fair-skinned and burn easily. What is my susceptibility to skin cancer?

doctor1 MD

I have a small patch of skin discoloration under my right eye and just above the cheekbone. It has been a dark shade of brown for a number of years, but today I noticed it is slightly lighter in color and is no longer flat. There is some melanoma...

doctor1 MD

What would a rare mitotic figure mean on a shave biopspy of a mole that had been picked and traumatized?

doctor1 MD

I just had two surgeries removed yesterday, one from my hand that was a "horned" something and one from my ankle that was round, reddish purple and crusty and sore and burned constantly before surgery. Dr said it was not XXXXXXX Cell, probably not...